# SDR DALA2023090707341

- Difficulty date: September 3, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 87,152 hours, 28,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 DOOR 3L KNUCKLE KNOCKER STICKY. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER PER B757 AMM 52-11. OPS CK GOOD. NO TROUBLE NOTED AT THIS TIME. (8987190)
